Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Diagnosed with PCOS. Been spotting, back pain, fatigue, lower abdominal pain. What is wrong?

I have been diagnosed with PCOS a few years ago. Over the last three years I have barely had a period. In fact in the last six months I had spotting once. I am on the pill. At the end of every cycle, I feel the usual symptooms of a period, but no sign of it. Over the last three months the symptoms have been more extreme, heaviness in my lower abdomen, back pain, and fatigue. It feels like something is wrong.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Poly Cystic Ovarian disorders or syndrome( P C O S), is a disease identified by examining clinically as well on the basis of lab reports as ,
1 Androgen excess manifesting as hirsutism and acne.
2 menstrual irregularities , dysfunctional uterine bleeding or Amenorrhea ( as you are complaining scanty menstruation or absent ).

Lab reports
1 L H /FSH alterations,
2 elevated testosterone level
3 ultrasound scanning showing increased follicles stroma ( of ovaries).

Hope by reading these findings ,you will find your answer .
If further any question I will help.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor